# SDR SWAA2013021412652

- Difficulty date: February 10, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,810 hours, 19,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANTS CONTROL PANEL EMERGENCY LIGHT SWITCH COVER SPRING IS BROKE.  REMOVED AND REPLACED AFT FLIGHT ATTENDANTS CONTROL PANEL EMERGENCY LIGHT SWITCH COVER IAW SWPM 20-84-14 PG 6 PARA F STEP 1 AND 2 AND PG 11 PARA F STEP 1.1 89318C  12FEB13.
